Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Bloody tears from eyes. Reason?

I just came from my eye doctor who is going to send me to an ophthalmologist as he is baffled. About six months ago I had the flu and was throwing up a lot. My eye started to bleed. Like actual blood tearing down my face. I went to emerge and the doctor told me that it was just from throwing up. This time however I was just standing at work talking to a co-worker when I thought my contact was messed up and she said your eye is bleeding . Again. Actual tears of blood. Ant thoughts? Thanks Deb.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

It appears that you might have had a foreign body in your eye and it has got embedded deep in the tissues of your eye resulting in chronic hyperaenia. This hyperaenia is resulting in bleeding from your affected eye. You are advised to visit an eye specialist and get the needful done.

Meantime, you can use some anti-biotic eye drops along with some oral anti-inflammatory tablets.

Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor